# SDR 29GA95732092412

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 31,130 hours, 36,738 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

FLIGHT: 4012 TPA/FLL NOSE GEAR GREEN LIGHT DID NOT COME ON LEFT AND RIGHT MAIN GEAR LIGHTS NORMAL.  CLEANED NOSE GEAR DOWNLOCK SWITCH, OPERATIONAL CHECK NORMAL.
